# SDR SWAA2022090636044

- Difficulty date: July 28, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED ON BS 695 BL 0 AND WL 208.1 AT PASSENGER CABIN 2022-410201 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES500000; S/N: 112820015; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23.;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820015; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23.;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23.;[04] REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 695 BL 0 AND WL 208.1 AT PASSENGER CABIN I.A.W.B737-700 SRM 51-40-02 AND DRAWING #273A9110 REV?A? SEE INDIVIDUAL SING OFF BELLOW;[05] REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 695 BL 0 AND WL 208.1 AT PASSENGER CABIN I.A.W.B737-700 SRM 51-40-02 AND DRAWING #273A9110 REV?A? SEE INDIVIDUAL SING OFF BELLOW ITEM RII
